Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes back pain at joint of waist bone and spinal cord end? - Online Doctor Chats

Date : 08-Apr-2014
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2549 Questions
User:good Morning doctore
User:Doctor
Doctor:Hi,
Please proceed with your query
Doctor:good morning
User:Since last 2 days I am facing back pain at joint of waist bone and spinal cord end
Doctor:Sorry about that
Doctor:Have you done something about it?
User:i start normal exercise
Doctor:Did you take any medicines for the same?
User:push ups during push ups i can move my body down but while lifting the body its little pain
User:at junction point
User:no medicine
User:Sorry to say but generally I don't do even normal exercise also
Doctor:How severe is the ache?
Doctor:Can you grade the severity on a scale of 1 to 10 (10 being the most severe pain you ever had)?
User:5
Doctor:Do you notice swelling or rashes at the affected area?
User:some time I sleep on my stomach work on laptop then if i work in this position say for 40 min then after 40-45 min If i start to come in normal position by simple come back on my knee
User:i have to turn totally my body then wake up
User:no swelling or rashes
Doctor:If there is no swelling or rashes, you can apply hot water bags and use topical pain balms on the affected area for 3-5 days.
Doctor:if the pain is more severe, you can also use oral pain medicines such as ibuprofen 200mg twice a day after food.
Doctor:The position related changes are not related to the current pain.
Doctor:If the pain persist for more than 5 days despite the above measures, you should contact a doctor for clinical examination.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:Topical pain balm ?
User:i dint understand topical pain balm
Doctor:You can use agents such as relaxyl spray.
Doctor:it has pain relieving measures.
User:ok
Doctor:Do you have any more questions?
User:I checked my eyes in one spectacle shop as I was facing problem in reading news lines running on Tvnews channel at bottom
Doctor:Ok
User:It was some MNC spectacle brand who checked my eyes asked me ready some variable size alphabets
Doctor:Ok
User:ok
Doctor:Do you need any assistance on your eye problem?
User:i read c as infinity symbol of Math and o was totally non idenifible for me
Doctor:Ok
User:eye
Doctor:It appears that you may have some refractive error.
User:Could you suggest some measures to improve my eye visiblity and reduce number to normal eye sight level
Doctor:But how may I assist you now?
User:What measures I should take to improve my eye visiblity and reduce number
Doctor:Refractory errors unfortunately cannot be rectified. The current option available to correct refractory error is through laser surgeries.
Doctor:You might need to use spectacles or lenses to make sure the errors don't worsen.
Doctor:I am not aware if there are any definitive non surgical or home measures available to rectify this problem.
Doctor:However if you haven't consulted an ophthalmologist at the opticians centre
Doctor:you can consult one and discuss if your reading error is infact due to refractory error or due to other reasons.
Doctor:Once you confirm that you may have other options to treat it.
Doctor:Have you followed what I said?
Doctor:Do you have any other questions?
User:ok
Doctor:All right
Doctor:Bye for now
User:I will visit the opthamologist today evening
User:refractory error means
Doctor:An error in the way your eye causes refraction
Doctor:something like long sight
Doctor:short sight
Doctor:Thanks for visiting me here. Bye for now.
User:ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor